Welcome, Guest. Please login or register.
January 27, 2023, 10:31:52 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 767642
  • Total Topics: 65582
  • Online Today: 213
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 0
Guests: 91
Total: 91

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Neurotharpy  (Read 287 times)

0 Members and 1 Guest are viewing this topic.

Offline Blkworkout4u

  • Standard
  • New Member
  • Posts: 1
Neurotharpy
« on: January 01, 2023, 05:43:46 pm »
I'm having trouble interacting with my doctor, after taking truvada, my feet are burning and tingling,  and my balance is off, the Dr. Doesn't believe the medicine caused this, I've Never had any problems like this before,  And The medicine list these side affects as a symptoms, what should I do, we got into a heated argument and he said I should seek treatment elsewhere?

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 20,176
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Neurotharpy
« Reply #1 on: January 01, 2023, 05:46:03 pm »
Hiya,

Sorry to hear you are experiencing issues with burning and tingling. Are you living with HIV, and have you switched treatment since? What are your lab results like?
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline kentfrat1783

  • Member
  • Posts: 324
  • Twitter & Instagram: kentfrat1783
    • BB.com
Re: Neurotharpy
« Reply #2 on: January 01, 2023, 08:32:35 pm »
Sorry that you got into an argument with your doctor.  Are you normally able to talk with your doctor about your issues and have repour and respect?

I switched doctors a few years back when I didn't have the repour and ability to work with them.  I now have a great team.  Not sure if you have the ability but it may be good idea get a second opinion.

Now onto the Neuropathy.  Have you been diagnosed with this or just making the assumption that is what it is?  I too, have Neuropathy and think it was caused by the HIV and not the Rx but trying to connect it to either has be a challenge.  I have two Neurologists working on it and going through the EMG's sure aren't fun but get to go through a third one in a few weeks. 

Either way, try to continue to work wit your doctor to come to a consensus that you are OK with and understand. 

Wishing you the best.

11/14/22 - CD4 486 (24%) VL 73
10/12/22 - CD4 316 (19%) VL <20
06/20/22 - CD4 292 (21%) VL <20
01/25/22 - CD4 321 (22%) VL <20
09/22/21 - CD4 278 (19%) VL <20
02/02/21 - CD4 225 (19%) VL <20
06/08/20 - CD4 257 (20%) VL <20
03/17/20 - CD4 285 (19%) VL 101 (2.00)
12/17/19 - CD4 290 (20%) VL <20
09/17/19 - CD4 218 (16%)
06/18/19 - CD4 173 (16%) VL <20
03/13/19 - CD4 170 (16%) VL <20
January 2019 - Started Triumeq
12/05/08 - CD4 174 (18%) VL <20
08/28/18 - CD4 166 (15%) VL <20
05/08/18 - CD4 106 (11%) VL <20
03/05/18 - CD4   90 (10%) VL <20
12/11/17 - CD4   60 (8%)
09/07/17 - CD4   42 (6%) VL  54 (1.70)
May 2017 - Started Atripla
05/11/2017 - CD4     2 (1%) VL 169,969 (5.23)
OI's: PCP
Dx`d May 11, 2017
Location: USA

Offline harleymc

  • Member
  • Posts: 1,482
Re: Neurotharpy
« Reply #3 on: January 20, 2023, 08:36:36 am »
Dizziness and neuropathy are entirely.unrelatef conditions so arm yourself with facts before you get rude with your new healthcare team.

 


Terms of Membership for these forums
 

© 2023 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.